PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 155 | 1 | 91-94
Tytuł artykułu

On the cardinality and weight spectra of compact spaces, II

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let B(κ,λ) be the subalgebra of P(κ) generated by $[κ]^{≤λ}$. It is shown that if B is any homomorphic image of B(κ,λ) then either $|B| < 2^λ$ or $|B| = |B|^λ$; moreover, if X is the Stone space of B then either $|X| ≤ 2^{2^λ}$ or $|X| = |B| = |B|^λ$. This implies the existence of 0-dimensional compact $T_2$ spaces whose cardinality and weight spectra omit lots of singular cardinals of "small" cofinality.
Twórcy
  • Mathematical Institute of the Hungarian Academy of Sciences, P.O. Box 127, 1364 Budapest, Hungary, juhasz@math-inst.hu
  • Institute of Mathematics, The Hebrew University, 91904 Jerusalem, Israel, shelah@math.huji.ac.il
  • Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903, U.S.A.
Bibliografia
  • [vD] E. K. van Douwen, Cardinal functions on compact F-spaces and on weakly countably complete Boolean algebras, Fund. Math. 114 (1981), 235-256.
  • [J] I. Juhász, On the weight-spectrum of a compact space, Israel J. Math. 81 (1993), 369-379.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv155i1p91bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.